MAUDE Adverse Event Report: Zimmer Biomet, Inc. HFN LH 130 DEG 9MM X 300MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Zimmer Biomet, Inc. HFN LH 130 DEG 9MM X 300MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 814609300
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 2 years and 1 month post-implantation, the intramedullary nail in the patient¿s left femur fractured, resulting in a femoral fracture, due to this, the patient underwent and additional procedure (revision surgery).No further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in ecuador.H6: proposed mechanical (g04) - im nail the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HFN LH 130 DEG 9MM X 300MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50103032
Report Number0001825034-2026-02249
Device Sequence Number15960579
Product Code HSB
UDI-Device Identifier00887868567100
UDI-Public(01)00887868567100(17)271027(10)625930
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K100238
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number814609300
Device Lot Number625930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexFemale